# SDR DALA2020100103234

- Difficulty date: September 28, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 77,639 hours, 13,122 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C CHECK FOUND NR 1 PYLON CLOSEOUT ANGLE CRACKED ON THE INBOARD SIDE AT NAC STA 290.  C/W ERA 577354-14.
